Vol. 74, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Torsion free abelian groups quasi-projective over their endomorphism rings. II

Charles Irvin Vinsonhaler

Vol. 74 (1978), No. 1, 261–265
Abstract

Let R be a commutative ring with 1, and X an R-module. Then M = X R is quasi-projective as an E-module, where E is either HomZ(M,M) or HomR(M,M). In this note it is shown that any torsion free abelian group G of finite rank, quasi-projective over its endomorphism ring, is quasi-isomorphic to X R, where R is a direct sum of Dedekind domains and X is an R-module.

Mathematical Subject Classification 2000
Primary: 20K15
Milestones
Received: 21 April 1977
Published: 1 January 1978
Authors
Charles Irvin Vinsonhaler